Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: E. B. Skinner
Title: Tables from the Mathematical Theory of Investment
Additional book information: Boston, Ginn and Company, 1917. 26 pages. Price 36 cents.

Author: G. R. Clements
Title: Problems in the Mathematical Theory of Investment
Additional book information: Boston, Ginn and Company, 1917. 24 pages. Price 32 cents.

Review Information:

Reviewer: Clinton H. Currier
Journal: Bull. Amer. Math. Soc. 26 (1920), 463-464
DOI: https://doi.org/10.1090/S0002-9904-1920-03340-9